# SDR GTIA2023061937269

- Difficulty date: June 18, 2023
- Submitted: June 20, 2023
- Operation: Air carrier
- Aircraft: N930NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9483
- Aircraft time: 9,954 hours, 4,103 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: V
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

F/A REPORT NASTY DIRTY SMELL AND ODOR IN BACK OF AIRCRAFT IN FLIGHT. DIVERTED TO KDEN-FOLLOWED TSM 05-00-00-810-831-A AMM 36-10-00, PERFORMED PACK 1 BURN, FOUND AFT GALLEY CART DEFERRED AND FULL OF TRASH , NO ODORS OR MUSTY SMELL FROM PACK 1, A/C IS OK FOR CONTINUED SVC
